# SDR DXTA2011041104541

- Difficulty date: April 7, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0014
- Aircraft time: 1,756 hours, 1,251 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Control Panel
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

APU FAULT PANEL APPEARS TO HAVE BURNT. FELT HOT TO THE TOUCH.  REMOVED APU AND VISUALLY INSPECTED WIRING AND COMPONENTS, NO DEFECTS NOTED. DIDN'T DETECT ANY ELECTRICAL BURNED ODORS.  REINSTALLED THE APU PANEL AND OPERATED APU FOR 30 MIN WITH ALL APU PANEL LIGHTS ON, NO OVERHEATING DETECTED.  SYS OPS CKS NORMALLY AT THIS TIME REF MM 33-00-00.
